# SDR A6WA200540290

- Difficulty date: August 18, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 8,658 hours, 7,502 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0181T
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN SELECTED GEAR DOWN GOR (GEAR DISAGREE AND NOSE DOOR) MASTER WARNING.  NLG INDICATED UP AND LOCKED MLG DOWN.  CYCLED GEAR WITH SAME INDICATIONS.  PERFORMED QRH AND OBTAINED 3 GREEN.  REMOVED AND REPLACED NLG SELECTOR VALVE AMM.  OPS CHECK GOOD.  LEAK CHECK GOOD.  (K)
